# SDR UPS06448301

- Difficulty date: October 16, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B38600153
- Condition: Deformed
- Location: Bs 1580 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1580 S-16R FRAME ATT TIE CLIP FOUND DEFORMED.  TIE CLIP REPLACED AS PER SRM 51-10-01 P9 AND INSTALLED AS PER SRM 51-30-02.
